# SDR SWAA2022012678573

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL HAS MULTIPLE ELONGATED HOLES BS 420-440 RBL 22 / REMOVED DAMAGED INTERCOSTAL AND REPLACED WITH A NEW INTERCOSTAL AT FWD CARGO BAY BS 420 TO BS 440; RBL 22 IAW DWG. #143A8121 AND DWG. #143A8122 AND SRM 51-40-02-0G-0; PARG. 4.B AND 7.D. 88964U 01JUN17
